It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lasik Eye Surgery Message Board


Lasik Eye Surgery Board Index


I had an excellent day yesterday. Before I went to bed last night I took three things with plenty of time in between. One is a medication that creates tears that I'm supposed to take two times per day. The other one is a steroid and the third was Gentel Eye Gel, which is supposed to really be great for dry eyes. The tear creating med wasn't a problem. No adverse affects, the steroid seemed really strong, it gave me this sense of fullness in my head. I can't really explain it. About an hour later before I went to bed I took the Gentel Eye Gel and and it kind of burned. I laid down on my back and it continued to burn. I fell asleep and woke up about 2:00 with my eyes red, crusty and irritated. It was really uncomfortable so I got a wash towl soaked it in really cold water and laid it over my face, which really helped. I wasn't able to get back to bed. Around 5:00 I started having this sensation of something being in my left eye; like a hair or something. A couple of hours later I took the tear creating medication and about 30 minutes later the feeling went away. I decided to take a shower and go to work early because I felt anxious. All the way to work my left eye felt fine, but my right one was burning. What's weird is when I got to work I got out to sign in and the cool air just seemed to make both eyes almost feel normal. My vision is actually really good considering the fact that my eyes are irritated and watery because my ducts are plugged. I just don't get this.

Could I be allergic to the medications? Or could they be interacting with each other in a negative way? I've always been a super healthy eater and work out almost every day. Is it normal to have this level of discomfort two weeks post Lasik? I'm seeing my opthomologist tomorrow. I'm thinking of just suspending everything until I see him. Other than wetting drops/tears, is it really that important to continue taking the heavy duty medications like the steroid? I've already been taking it two weeks. It seems like my body is telling me something. Right now I wish I never did this surgery.





All times are GMT -7. The time now is 07:36 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!